Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 23, NWS Cheyenne, WY

November 19, 2015Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 19, 2015, 2:41 AM MST for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Nov 19, 2015, 11:31 AM MST. It was in force for 16 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 19, 2015, 2:41 AM MST (09:41 UTC)
In effect from
Nov 19, 2015, 11:31 AM MST
Expired
Nov 20, 2015, 3:44 AM MST
In force
16 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 20, 3:25 AM MSTNON-TSTM WND GST 593 Ese Elk Mountain, WYSUSTAINED WIND 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2480 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS75 KCYS 190941
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
241 AM MST THU NOV 19 2015

...HIGH WIND WARNING FOR THE WIND PRONE AREAS ALONG INTERSTATE 80
TONIGHT...

.A STRENGTHENING SURFACE AND LOW LEVEL PRESSURE GRADIENT WILL
DEVELOP TONIGHT...ALONG WITH STRENGTHENING LOW LEVEL WINDS IN
ADVANCE OF THE NEXT WEATHER DISTURBANCE ALOFT. IN RESPONSE...WE
EXPECT WEST TO SOUTHWEST WINDS TO INCREASE TONIGHT TO 35 TO 45 MPH
WITH GUSTS TO 65 MPH. IF YOU ARE DRIVING HIGH PROFILE OR LIGHT
WEIGHT VEHICLES THAT COULD BE OVERTURNED BY THE STRONG WINDS...
WE RECOMMEND THAT YOU POSTPONE TRAVEL DURING THE THURSDAY NIGHT
PERIOD.

WYZ110-116-117-200000-
/O.UPG.KCYS.HW.A.0017.151120T0000Z-151120T1200Z/
/O.NEW.KCYS.HW.W.0023.151120T0000Z-151120T1200Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
241 AM MST THU NOV 19 2015

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...5 PM TODAY TO 5 AM FRIDAY.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 65
  MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT 
  WEIGHT VEHICLES PARTICULARLY SUSCEPTIBLE TO BLOWOVER OR 
  HIGHWAY BLOW OFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RUBIN
4 follow-up statements
661 
WWUS75 KCYS 191831
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1131 AM MST THU NOV 19 2015

...STRONG WINDS FOR THE WIND PRONE AREAS ALONG INTERSTATE 80
THROUGH EARLY FRIDAY MORNING... 

WYZ110-200245-
/O.EXT.KCYS.HW.W.0023.151119T1831Z-151120T1200Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1131 AM MST THU NOV 19 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY...

* TIMING...NOW THROUGH 5 AM FRIDAY.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT 
  WEIGHT VEHICLES PARTICULARLY SUSCEPTIBLE TO BLOWOVER OR 
  HIGHWAY BLOW OFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ116-117-200245-
/O.CON.KCYS.HW.W.0023.151120T0000Z-151120T1200Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
1131 AM MST THU NOV 19 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM MST FRIDAY...

* TIMING...5 PM TODAY TO 5 AM FRIDAY.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT 
  WEIGHT VEHICLES PARTICULARLY SUSCEPTIBLE TO BLOWOVER OR 
  HIGHWAY BLOW OFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

CLH
022 
WWUS75 KCYS 192140
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MST THU NOV 19 2015

...STRONG WINDS EXPECTED OVER THE INTERSTATE 80 SUMMIT BETWEEN
LARAMIE AND CHEYENNE THIS EVENING AND OVERNIGHT... 

WYZ110-192245-
/O.CAN.KCYS.HW.W.0023.000000T0000Z-151120T1200Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
240 PM MST THU NOV 19 2015

...HIGH WIND WARNING IS CANCELLED...

...WINTER STORM WARNING NOW IN EFFECT... 

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS REPLACED THE HIGH
WIND WARNING WITH A WINTER STORM WARNING. PLEASE REFER TO THAT
PRODUCT FOR THE LATEST INFORMATION. 

$$

WYZ116-117-201200-
/O.CON.KCYS.HW.W.0023.151120T0000Z-151120T1200Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
240 PM MST THU NOV 19 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* TIMING...THIS EVENING THROUGH EARLY FRIDAY MORNING. 

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT 
  WEIGHT VEHICLES PARTICULARLY SUSCEPTIBLE TO BLOWOVER OR 
  HIGHWAY BLOW OFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

HAMMER
775 
WWUS75 KCYS 200441
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MST THU NOV 19 2015

...STRONG WINDS EXPECTED OVER THE INTERSTATE 80 SUMMIT BETWEEN
LARAMIE AND CHEYENNE TONIGHT...

WYZ116-117-201200-
/O.CON.KCYS.HW.W.0023.000000T0000Z-151120T1200Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
941 PM MST THU NOV 19 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* TIMING...THROUGH 5 AM FRIDAY.

* WINDS...WEST TO SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE AND LIGHT
  WEIGHT VEHICLES PARTICULARLY SUSCEPTIBLE TO BLOWOVER OR HIGHWAY
  BLOW OFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
313 
WWUS75 KCYS 201044
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
344 AM MST FRI NOV 20 2015

...HIGH WIND WARNING CANCELLED...

WYZ116-117-201145-
/O.CAN.KCYS.HW.W.0023.000000T0000Z-151120T1200Z/
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER
344 AM MST FRI NOV 20 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

ALTHOUGH IT WILL BE WINDY THIS MORNING BEFORE THE COLD FRONT
PASSES...WIND GUSTS ARE EXPECTED TO REMAIN AT OR BELOW 55 MPH.

$$

RUBIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 18, 10:54 PM MST, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 18, 10:54 PM MST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 PM MST WED NOV 18 2015

.UPDATE...
ISSUED AT 501 PM MST WED NOV 18 2015

WINDS CONTINUE TO DECREASE ACROSS THE WESTERN NEBRASKA PANHANDLE
WITH THE LOSS OF BOUNDARY LAYER MIXING AND WEAKENING GRADIENT.
THE HIGH WIND WARNING HAS BEEN CANCELLED.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM MST WED NOV 18 2015

UNSETTLED WEATHER IN THE SHORT TERM WITH ANOTHER POSSIBLE HIGH
WIND EVENT THURSDAY AND SOME ACCUMULATING SNOW FRIDAY.

CURRENTLY...LOOKS LIKE THE NORTHERN FRONT IS MAKING ITS WAY INTO
THE EAST SLOPES OF THE LARAMIE RANGE THIS AFTERNOON. CYS VWP HAS
SHOWN WINDS EASING...NOW DOWN TO 40KTS RIGHT OFF THE SURFACE
COMPARED TO 70-75KTS JUST A COUPLE HOURS AGO. THEY ARE BECOMING
MORE NORTHERLY AND DECREASING TO THE NORTH AND EAST OF THIS
BOUNDARY. WILL GIVE OUR CURRENT HIGH WIND HEADLINES ANOTHER HOUR
OR SO TO SEE IF WE GET ANY POST FRONTAL STRONG WINDS...BUT
CONFIDENCE IS GROWING THAT I WILL NEED TO CANCEL THE WARNINGS
EARLY BEHIND THE FRONT. HAVE ANOTHER PACIFIC SYSTEM APPROACHING
THE PACNW...JUST OFF THE COAST OF WASHINGTON STATE THIS
AFTERNOON.

WINDS EASING THROUGH THE REST OF THE AFTERNOON AND EVENING. LATEST
WRKHGT STILL HAS 700MB CRAIG TO CASPER GRADIENT PRETTY
HIGH...AROUND 60MTRS THROUGH 00Z...THEN DROPPING TO 50MTRS BY 06Z
TONIGHT. WILL BE A BREEZY BUT COLD NIGHT AS 700MB TEMPERATURES
DROP FROM 0C THIS MORNING DOWN TO -9 TO -15C THURSDAY MORNING.
GOING TO HAVE SOME COLD OVERNIGHT LOWS...ESPECIALLY IF WINDS EASE
MORE THAN ANTICIPATED. CURRENTLY HAVE MID TO UPPER TEENS FOR LOWS
TONIGHT.

ANOTHER HIGH WIND EVENT LOOKING LIKELY THURSDAY LATE AFTERNOON
THROUGH FRIDAY MORNING. GFS 700MB WINDS INCREASE TO 60KTS AND
CRAIG TO CASPER GRADIENT ON THE GFS AROUND 70MTRS. LATEST WRKHGT
PRODUCTS BASED OFF NAM...HAS 850/700MB GRADIENTS 67/68MTRS
RESPECTIVELY BY 06Z FRIDAY. WILL LIKELY NEED TO GO WITH ANOTHER
WATCH ONCE CURRENT WIND HEADLINES END.

SYSTEM CURRENTLY OFF THE WASHINGTON STATE COAST BEGINS TO MOVE IN
FROM THE NORTH FRIDAY MORNING. BY 12Z...THE FRONT LOOKS TO LAY
FROM RIVERTON TO CASPER TO MAYBE ALLIANCE. THE FRONT THEN SAGS
SOUTH TO CHEYENNE BY FRIDAY AFTERNOON. WIDESPREAD SNOW LIKELY
DURING THE DAY FRIDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 330 PM MST WED NOV 18 2015

MEDIUM RANGE MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH PERSISTENT
DRY NORTHWEST FLOW ALOFT THROUGH THE PERIOD. H7-H3 MOISTURE PROFILES
ARE QUITE DRY THROUGH EARLY NEXT WEEK...SO PRECIPITATION IS UNLIKELY
THROUGH AT LEAST TUESDAY OUTSIDE OF SOME LIGHT MOUNTAIN SNOW SHOWERS
ON FRI NIGHT/SAT. THE GFS AND ECMWF BOTH SHOW AN UPPER-LEVEL TROUGH
DIGGING INTO THE NORTHWESTERN US ON TUESDAY WITH AN ASSOCIATED COLD
FRONT ADVANCING SOUTH ACROSS THE CWA ON TUE NIGHT/WED. THIS WILL BE
THE NEXT CHANCE FOR WIDESPREAD PRECIP ACROSS OUR AREA...EVEN THOUGH
THE HIGHEST IMPACTS WOULD LIKELY BE BEYOND DAY 7. TEMPERATURES THRU
THE PERIOD WILL GENERALLY BE RIGHT AROUND NORMAL...TURNING COOLER
LATE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1037 PM MST WED NOV 18 2015

VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL MOSTLY BE BELOW
15 KTS THROUGH MID MORNING. WEST TO SOUTHWEST WINDS WILL BE
BREEZY ALONG AND WEST OF THE LARAMIE RANGE FROM LATE MORNING
THROUGH THE AFTERNOON. CLOUDS WILL BEGIN TO INCREASE BY THURSDAY
AFTERNOON/EVENING WITH ISOLATED SHOWERS POSSIBLE OVER SOUTHEAST
WYOMING.

&&

.FIRE WEATHER...
ISSUED AT 330 PM MST WED NOV 18 2015

WINDY CONDITIONS EASING THIS AFTERNOON WITH THE PASSAGE OF A COLD
FRONT MOVING IN FROM THE NORTH. THIS FRONT EXPECTED TO MOVE
THROUGH THE AREA LATER THIS AFTERNOON INTO NORTHERN COLORADO.
COLDER TEMPERATURES AND LIGHT SNOW BEHIND THE FRONT AT LEAST
THROUGH MID EVENING. ANOTHER POSSIBLE HIGH WIND EVENT THURSDAY
LATE AFTERNOON THROUGH FRIDAY MORNING. WIDESPREAD SNOW FOR FRIDAY
AS ANOTHER COLD FRONT MOVES INTO THE AREA. COULD SEE MINOR TO
MODERATE SNOW ACCUMULATIONS WITH THIS FRONT. FIRE WEATHER CONCERNS
MINIMAL THROUGH AT LEAST FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY
     NIGHT FOR WYZ110-116-117.

NE...NONE.
&&

UPDATE...ZF
SHORT TERM...GCC
LONG TERM...CLH
AVIATION...ZF
FIRE WEATHER...GCC
Hazardous weather outlook, Nov 18, 4:54 PM MST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MST WED NOV 18 2015

WYZ101>119-200000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
454 PM MST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS WILL BE POSSIBLE THURSDAY EVENING THROUGH
EARLY FRIDAY MORNING OVER THE WIND PRONE AREAS OF SOUTHEAST
WYOMING WHERE GUSTS TO 60 MPH COULD OCCUR. A HIGH WIND WATCH IS IN
EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-019>021-054-055-095-096-200000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
454 PM MST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 2:43 AM MSTWinter Weather AdvisoryCYSAlbany, Carbon12 hr
Nov 19, 2:37 PM MSTWinter Storm WarningCYSAlbany, Carbon30 hr
Nov 19, 2:37 PM MSTWinter Weather AdvisoryCYSAlbany, Carbon, Converse, Laramie, Niobrara, Platte30 hr

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.